I need advice regarding what to accept as normal following Llezt and biopsy which I had on the 5/3/13.
I have been on long term Warfarin for two years. Following the Llezt and biopsy I left the hospital expecting to be bleeding possible discharge but none of this happened...until three days ago started bleeding fresh bright red blood no pain, which is steadily getting heavier each passing day . Is this to be expected? the info given by the hospital says very little and warfarin is always going to have an impact on blood loss
I've only just seen your post. I hope that the bleeding has reduced by now. I know very little about Wafarin if I'm honest other than that it thins the blood. I had a delay of a couple of days after my LLETZ before the bleeding started, and I did also get an infection. What I'd suggest if you're still having any problems with bleeding would be to see your or ring the clinic and ask for some advice, especially if you're worried about the Warfarin.
Hope this helps, and I wish you all the best.
Thanks for the advise Twilight12, I hate making a fuss and partly I think if I bury my head in the sand this will all go away.
Anyway I rang my local nhs direct and have spoken to Dr. Probably have an infection so will be off to pick up antibiotics.
I didnt think I would let this get to me but the waiting is awful always at the back of my mind what the outcome will be. At the time of treatment you deal with the procedure and I should have asked so many question what to expect especially regarding the warfarin,but all I wanted was to get out of the hospital.
I had been told CIN2/3 and biopsy but on the day the consulant who previously seem concerned now seem to say alls fine.
Sometimes you need to be taken step by step given time to take on board all thats happening.